MathSciNet Relay Station
MathSciNet bibliographic data
MR1065950 (91j:58053) 58F03 (28D20 54H20)
Kim, K. H.; Roush, F. W. Solution of two conjectures in symbolic dynamics. Proc. Amer. Math. Soc. 112 (1991), no. 4, 1163–1168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement